Advertisement

Optimal order multistep methods with an arbitrary number of nonsteppoints

  • Tom Lyche
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 109)

Abstract

In this paper optimal order, k-step methods with one nonstep point for the numerical solution of y' = f(x,y) y(a) = n, introduced by Gragg and Stetter (1) are extended to an arbitrary number s of nonstep points. These methods have order 2k + 2s, are proved stable for k ≤ 8, s ≥ 2, and not stable for large k.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gragg, W.B., and Stetter, H.J., Generalized multistep predictor-corrector methods, J.ACM 11(1964), 188–209.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Danchick, R., Further results on generalized predictor-corrector methods. J.COMP.A.SYST.SCIEN. 2(1968), 203–218.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Marden, M., Geometry of polynomials. American mathematical society, Providence, Rhode Island, 1966.Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • Tom Lyche

There are no affiliations available

Personalised recommendations